# SDR P5CA0000207

- Difficulty date: June 14, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Aircraft time: 84,021 hours, 20,887 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bolt
- Part number: BACB30US7K9
- Condition: Sheared
- Location: Pylon Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PYLONS NR 1, 3 AND 4, SHEARED .375 BOLTS ON HORIZONTAL FIRE WALL ADJACENT TO THE AFT MOUNT LUGS.  BOLTS ARE VERTICAL THROUGH AFT MOUNT FITTING AND LOWER PYLON SKIRT CHORDS.  REMOVED AND REPLACED ALL 8 BOLTS PER PYLON.  REPLACED WITH OVERSIZED TO .4375 PER BOEING LETTER PAO-LGB-00-00006H.  ACCOMPLISHED PHASE II HARD LANDING INSPECTON.
